MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 PIN TWEEZERS; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 PIN TWEEZERS; INSTRUMENTS, DENTAL HAND
Catalog Number 659820V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent v3 pin tweezers broke during use.The tip broke when putting the clamp in patient's mouth.No injury.
 
Additional Manufacturer Narrative
Product not returned, image in case depict a pair of 1st gen forceps batch# a1116 with a broken tip on one sides of the forceps.Dhr nor retain evaluation can be conducted as the suspect product was received back in 2016 by ds nz and pre-dates when manufacturing/kitting activities were transferred to ds sarasota.(nwv).

Brand Name
PALODENT V3 PIN TWEEZERS
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21571550
Report Number2515379-2025-00003
Device Sequence Number12996897
Product Code DZN
UDI-Device IdentifierD002659820V1
UDI-PublicD002659820V1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659820V
Device Lot NumberA1116
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown